Semiparametrically weighted robust estimation of regression models

Cizek, Pavel 2011, Semiparametrically weighted robust estimation of regression models, Computational statistics and data analysis, vol. 55, no. 1, pp. 774-788.

Attached Files
Name Description MIMEType Size Downloads

Title Semiparametrically weighted robust estimation of regression models
Author(s) Cizek, Pavel
Journal name Computational statistics and data analysis
Volume number 55
Issue number 1
Start page 774
End page 788
Total pages 15
Publisher Elsevier BV
Place of publication Amsterdam, Netherlands
Publication date 2011-01-01
ISSN 0167-9473
1872-7352
Keyword(s) adaptive estimation
asymptotic efficiency
breakdown point
least weighted squares
Language eng
Field of Research 099999 Engineering not elsewhere classified
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30040392

Document type: Journal Article
Collection: Centre for Material and Fibre Innovation
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 32 Abstract Views, 6 File Downloads  -  Detailed Statistics
Created: Mon, 05 Dec 2011, 12:34:49 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.